Anyone know if there is a link to increased cold sores?

Hi all,

I have been deficient for some time in vit D, Folic acid and B12. I had my loading doses and was also put on a mini pill to help regulate hormone levels.

Before I started the pill, I had increased outbreaks of coldsores in my nose, under my nose, lips etc (disgusting) this then decreased when I started taking the pill....I have since decided to not take as it's not suiting me, I now have cold sores again! It has been 2 months since my loading dose, I am pretty certain that my levels are still low as have not been treated in accordance with having neuro symptoms just a deficiency and feel generally awful. I have tummy cramps a lot, headaches, I lose days due to brain fog, tingly hands and feet and tinnitus.

Am a bit anxious about going to the Dr. as I have just moved house so need to register with a new one.....the last one wasn't great but worried if the new one is even worse.

But having cold sores on top of everything is awful.....anyone else?

2 Replies

  • Hi, you do need to register with a gp in your new area. It might be of benefit for you to ask for all bloods to be repeated before any treatment is given, that way the gp will know exactly what point you are at.

    You will need to explain that you have been loaded and it will more than likely give a high reading.

    It might be in your favour to make a list of symptoms which you had when you went to your original gp, how they changed(if at all) after loading and how you feel now.

    At the very least you need to get your quarterly injection booked in.

    Sorry not seen anyone mention coldsores in relation to b12 and as they have resurfaced after coming off the pill it might be a homone imbalance which is making them occur.

  • Thank you, does make complete sense to be linked to hormone levels, was a just in case anyone experienced it :)

    I will be going armed with info and symptoms written down as I'll forget otherwise!

    Fingers crossed!

You may also like...